# SDR 96ZZZX768

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171FL
- Make and model: Cvac 440
- Aircraft serial: 318
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 355900575
- Condition: Chafed
- Location: Nr 1 Eng Nacelle
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRE LOOP HAD 3 CHAFE MARKS CAUSING A FALSE FIRE WARNING, LIGHT AND BELL TO SOUND.  FOUND LOOSE MOUNTING CLAMP ON FIRE LOOP, LETTING LOOP CHAFE ON SCAT TUBING.  FOUND WEAK MOUNTING CLAMP.  REPLACED WITH A NEW CLAMP.  REFERENCE:  OPER CONTROL NR DJSA95.
